# SDR UPS97825362

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON W/E CK EMERG EXIT LTS FAILED TO TEST.  SWITCH FOUND TO BE LEFT ON OVER EXTENDED LAYOVER.  REMOVED AND REPLACED EMERG EXITS LTS BATT PACK.
